# SDR 98ZZZX3364

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2616
- Make and model: Bell 206L-3
- Aircraft serial: 51418
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Malfunctioned
- Location: Dc System
- Part time: 272 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STAYED ON WITH SWITCH OFF CAUSING OVERHEATING.
